# SDR SIMA20150606003

- Difficulty date: June 6, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 30,345 hours, 21,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: CC670392055
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW DIAPHRAGM HAS A 1 1/2" CRACK.  R & R LT MLG WW DIAPHRAGM IAW AMM 20-21-00.
